Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Universal Laurent series on domains of infinite connectivity


Author: Vassili Nestoridis
Journal: Proc. Amer. Math. Soc. 142 (2014), 3139-3148
MSC (2010): Primary 30K05
DOI: https://doi.org/10.1090/S0002-9939-2014-12058-2
Published electronically: May 27, 2014
MathSciNet review: 3223370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the existence of universal Laurent series on some domains of infinite connectivity. This phenomenon is topologically and algebraically generic.


References [Enhancements On Off] (What's this?)

  • [1] F. Bayart, K.-G. Grosse-Erdmann, V. Nestoridis, and C. Papadimitropoulos, Abstract theory of universal series and applications, Proc. Lond. Math. Soc. (3) 96 (2008), no. 2, 417-463. MR 2396846 (2009j:30006), https://doi.org/10.1112/plms/pdm043
  • [2] G. Costakis, Some remarks on universal functions and Taylor series, Math. Proc. Cambridge Philos. Soc. 128 (2000), no. 1, 157-175. MR 1724436 (2001g:30002), https://doi.org/10.1017/S0305004199003886
  • [3] G. Costakis, V. Nestoridis, and I. Papadoperakis, Universal Laurent series, Proc. Edinb. Math. Soc. (2) 48 (2005), no. 3, 571-583. MR 2171185 (2006g:30005), https://doi.org/10.1017/S0013091504000495
  • [4] Wolfgang Gehlen, Wolfgang Luh, and Jürgen Müller, On the existence of O-universal functions, Complex Variables Theory Appl. 41 (2000), no. 1, 81-90. MR 1758599 (2001a:30003)
  • [5] Karl-Goswin Große-Erdmann, Holomorphe Monster und universelle Funktionen, Mitt. Math. Sem. Giessen 176 (1987), iv+84 (German). Dissertation, University of Trier, Trier, 1987. MR 877464 (88i:30060)
  • [6] Karl-Goswin Grosse-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345-381. MR 1685272 (2000c:47001), https://doi.org/10.1090/S0273-0979-99-00788-0
  • [7] Jean-Pierre Kahane, Baire's category theorem and trigonometric series, J. Anal. Math. 80 (2000), 143-182. MR 1771526 (2001f:42012), https://doi.org/10.1007/BF02791536
  • [8] Daniel Mayenberger and Vagia Vlachou, Construction of a universal Laurent series, Comput. Methods Funct. Theory 5 (2005), no. 2, 365-372. MR 2205419 (2007c:30002)
  • [9] A. Melas and V. Nestoridis, Universality of Taylor series as a generic property of holomorphic functions, Adv. Math. 157 (2001), no. 2, 138-176. MR 1813429 (2002e:30002), https://doi.org/10.1006/aima.2000.1955
  • [10] Antonios D. Melas, Universal functions on nonsimply connected domains, Ann. Inst. Fourier (Grenoble) 51 (2001), no. 6, 1539-1551 (English, with English and French summaries). MR 1870639 (2002j:30004)
  • [11] J. Müller, V. Vlachou, and A. Yavrian, Universal overconvergence and Ostrowski-gaps, Bull. London Math. Soc. 38 (2006), no. 4, 597-606. MR 2250752 (2007h:30002), https://doi.org/10.1112/S0024609306018492
  • [12] J. Müller, V. Vlachou, and A. Yavrian, Overconvergent series of rational functions and universal Laurent series, J. Anal. Math. 104 (2008), 235-245. MR 2403436 (2009e:30007), https://doi.org/10.1007/s11854-008-0023-7
  • [13] Vassili Nestoridis, Universal Taylor series, Ann. Inst. Fourier (Grenoble) 46 (1996), no. 5, 1293-1306 (English, with English and French summaries). MR 1427126 (97k:30001)
  • [14] Vassili Nestoridis, An extension of the notion of universal Taylor series, Computational methods and function theory 1997 (Nicosia), Ser. Approx. Decompos., vol. 11, World Sci. Publ., River Edge, NJ, 1999, pp. 421-430. MR 1700365 (2000e:30003)
  • [15] N. Tsirivas, Universal Faber and Taylor series on an unbounded domain of infinite connectivity, Complex Var. Elliptic Equ. 56 (2011), 533-542. MR 2821383 (2012h:30192), https://doi.org/10.1080/17476933.2010.504832
  • [16] V. Vlachou, A universal Taylor series in the doubly connected domain $ \mathbb{C}\backslash \{1\}$, Complex Var. Theory Appl. 47 (2002), no. 2, 123-129. MR 1892513 (2002m:30002), https://doi.org/10.1080/02781070290010878

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30K05

Retrieve articles in all journals with MSC (2010): 30K05


Additional Information

Vassili Nestoridis
Affiliation: Department of Mathematics, University of Athens, 157 84 Panepistemiopolis, Athens, Greece
Email: vnestor@math.uoa.gr

DOI: https://doi.org/10.1090/S0002-9939-2014-12058-2
Received by editor(s): December 15, 2011
Received by editor(s) in revised form: September 30, 2012
Published electronically: May 27, 2014
Communicated by: Mario Bonk
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society